2011, Volume 11, Number J11 (Special Volume)

Open Access Open Access  Restricted Access Subscription or Fee Access
Second Special Volume on The 6th International Conference: Dynamical Systems and Applications-2010, Antalya–Turkey, July 10-14, 2010

Table of Contents


Fractional Derivatives and Integrals on Time Scales via the Inverse Generalized Laplace Transform PDF
Nuno R. O. Bastos, Dorota Mozyrska, Delfim F. M. Torres 1-9
A Note on a Problem of Obtaining the Parameter of a Parabolic Equation PDF
Allaberen Ashyralyev, Oznur Demirdag 10-20
About the Diophantine Equation x^4 − q^4 = py^r PDF
Diana Savin 21-27
Study of Extreme Daily Rainfall Using GPD Model PDF
J. Deguenon, A. Barbulescu 28-37
A Note on The Second Order Accuracy Difference Scheme for Reverse Parabolic Equation PDF
Allaberen Ashyralyev, Ayfer Dural, Yasar Sözen 38-49
Detection of the Existence of Bifurcation Surfaces using the Optimal Derivative PDF
S. M. A Bekkouche, T. Benouaz, Martin Bohner 50-60
A Web Services Composition with BPEL for Satellite-Based Land Surface Temperature Estimation PDF
Cristina (Gherghina) Serban, Carmen Maftei, Alina Barbulescu 61-72
On the Numerical Solution of a Parabolic Inverse Problem with the Dirichlet Condition PDF
Allaberen Ashyralyev, Abdullah Said Erdogan 73-81
A Numerical Method for Solving Fuzzy Differential Equations PDF
A. Khastan, Y. Seif 82-91
Solution of a Parabolic Differential Equation with Nonlocal Boundary Conditions Using B-Spline Functions PDF
Mehrdad Lakestani 92-98
On Numerical Solution of Multipoint Nonlocal Elliptic-Parabolic Equations with Neumann Condition PDF
Allaberen Ashyralyev, Okan Gerçek 99-110
On spherically symmetric continuous wavelet transforms of functions from Liouville classes PDF
Ravshan Ashurov, Almaz Butaev 111-117
Nonconforming Finite Element Analysis for a Plate Contact Problem PDF
Khaireddine Fernane, Abdelhamid Ayadi 118-129
Linear Oscillation of Discrete Nonlinear Elliptic Equations PDF
Figen Ozpinar, Zeynep Fidan Kocak 130-142
Studies on Generalization of Special Equations at the q-Integers PDF
Özlem IŞIK, M. Çağrı ÜNÜVAR, Gülnur YEL, Neşe İŞLER 143-155
Asymptotic Behavior of a System of Parabolic Quasi-Variational Inequalities PDF
Yahia Nawel, Haiour Mohamed 156-166